# SDR UPS09554728

- Difficulty date: February 16, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545755
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOOR PANEL POS NR 2 DAMAGED 8 INCHES FROM I/B EDGE 11 INCHES FROM AFT EDGE.  REPAIRED PER EO B757-5320-32307-B.
